TY - JOUR T1 - Practical Stability in the $p$th Mean of Stochastic Differential Equations with Discontinuous Coefficients AU - Chen , Xumei AU - Zou , Yongkui JO - Communications in Mathematical Research VL - 4 SP - 337 EP - 352 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19129.html KW - stochastic differential equation, practical stability in the $p$th mean, Lyapunov-like function. AB -

In this paper, we give sufficient conditions to analyze the practical stability in the $p$th mean of stochastic differential equations with discontinuous coefficients. The Lyapunov-like function plays an important role in analysis. Some numerical computations are carried out to illustrate the theoretical results.